ClinVar Miner

Submissions for variant NM_000169.2(GLA):c.790G>T (p.Asp264Tyr) (rs190347120)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Integrated Genetics/Laboratory Corporation of America RCV000589425 SCV000695745 pathogenic Fabry disease 2016-07-04 criteria provided, single submitter clinical testing Variant summary: The GLA c.790G>T (p.Asp264Tyr) variant involves the alteration of a conserved nucleotide. 5/5 in silico tools predict a damaging outcome for this variant. Aspartate-264 is on the beta 7-strand of the beta/alfa-barrel and has its side-chain in the active site. A change to tyrosine would constrict the active site and remove the negative charge that assists in orientating the substrate (Shabbeer_2006). Multiple functional studies show that this variant leads to defective protein (Shabbeer_2006, Spada_2006, Lukas_2013). This variant is absent from approximately 87755 control chromosomes from ExAc. The variant has been reported in multiple FAB patients in literature and by a clinical diagnostic center in ClinVar. Multiple clinical diagnostic laboratories/reputable databases have classified this variant as pathogenic. Another missense variant at the same codon, p.Asp264Val has also been found in FAB patients and reported to be pathogenic in literature and databases, suggesting that this codon is likely to be a mutational hot-spot. Taken together, this variant is classified as Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.